# SDR AU970178

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Main Bu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING AREAS: 1. FORWARD FACE OF BULKHEAD WEB CRACKED AT RBL 5.7 RUNNING BELOW FASTENERS UNDER RADAR SCANNING BRACKET - CRACK LENGTH 7MM (0.275IN) - FOUND USING ULTRASONIC TECHNIQUE 2. FORWARD FACE OF BULKHEAD WEB CRACKED AT LBL 5.7 RUNNING UNDER EDGE OF BEAM BELOW FASTENERS - CRACK LENGTH 7MM (0.275MM) - FOUND USING ULTRASONIC TECHNIQUE 3. AFT FACE OF BULKHEAD CRACKED IN LEFT VERTICAL CHORD AT BUTTOCK  LINE 5.7 IN THE BOARD RADIUS OF THE CHORD - CRACK LENGTH 30MM (1.18IN) - FOUND USING EDDY CURRENT METHOD
